# SDR NACA2025022700001

- Difficulty date: February 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,411 hours, 19,873 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indicator
- Condition: Unknown
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG VIBE INDICATOR SHOWS ZERO DURING ALL PHASES OF FLIGHT. PERFORMED FIM 77-31 FT 806 ALL OPERATION NORMAL.
